If you need an accessible version of this item please contact JSTOR User Support

A Representation of Orientable Combinatorial 3-Manifolds

W. B. R. Lickorish
Annals of Mathematics
Second Series, Vol. 76, No. 3 (Nov., 1962), pp. 531-540
Published by: Annals of Mathematics
DOI: 10.2307/1970373
Stable URL: http://www.jstor.org/stable/1970373
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Representation of Orientable Combinatorial 3-Manifolds
Preview not available

Page Thumbnails

  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532
  • Thumbnail: Page 
533
    533
  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537
  • Thumbnail: Page 
538
    538
  • Thumbnail: Page 
539
    539
  • Thumbnail: Page 
540
    540